Open Access
2000 Global low-regularity solutions for Kadomtsev-Petviashvili equation
N. Tzvetkov
Differential Integral Equations 13(10-12): 1289-1320 (2000). DOI: 10.57262/die/1356061127


We study the initial value problem for the KP-II equation. We prove the existence of solutions to the integral equation corresponding to KP-II for any data in $L^2$, removing the additional condition imposed in [15]. Following a method recently developed by J. Bourgain we obtain global solutions to KP-II with data below $L^2$.


Download Citation

N. Tzvetkov. "Global low-regularity solutions for Kadomtsev-Petviashvili equation." Differential Integral Equations 13 (10-12) 1289 - 1320, 2000.


Published: 2000
First available in Project Euclid: 21 December 2012

zbMATH: 0977.35125
MathSciNet: MR1787069
Digital Object Identifier: 10.57262/die/1356061127

Primary: 35Q53
Secondary: 35B30

Rights: Copyright © 2000 Khayyam Publishing, Inc.

Vol.13 • No. 10-12 • 2000
Back to Top